Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Melgaard, M and Zongo, F (2012) Multiple solutions of the quasi-relativistic Choquard equation. Journal of Mathematical Physics, 53. 033709. ISSN 0022-2488

Iyer, Gautam, Pego, Robert L and Zarnescu, Arghir (2012) Coercivity and stability results for an extended Navier-Stokes system. Journal of Mathematical Physics, 53. p. 115605. ISSN 0022-2488

Melgaard, M and Zongo, F (2012) Multiple solutions of the quasi relativistic Choquard equation. Journal of Mathematical Physics, 53. 033709. ISSN 0022-2488

Melgaard, Michael (2005) Thresholds properties for matrix-valued Schrödinger operators. Journal of Mathematical Physics, 46 (8). 083507. ISSN 0022-2488

Melgaard, Michael (2002) On bound states for systems of weakly coupled Schrödinger equations in one space dimension. Journal of Mathematical Physics, 43 (11). pp. 5365-5385. ISSN 0022-2488

Scalas, E and Viano, G A (1993) The Hausdorff moments in statistical mechanics. Journal of Mathematical Physics, 34. pp. 5781-5800. ISSN 0022-2488

This list was generated on Tue Nov 21 08:03:46 2017 GMT.